Estimates of Periods and Global Continua of Periodic Solutions for State-Dependent Delay Equations

DSpace/Manakin Repository

Estimates of Periods and Global Continua of Periodic Solutions for State-Dependent Delay Equations

Show full item record

Title: Estimates of Periods and Global Continua of Periodic Solutions for State-Dependent Delay Equations
Author(s):
Hu, Qingwen;
Wu, J.;
Zou, X.
Format: Text
Item Type: Article
Keywords: Delay differential equations
Continuation methods
Hopf bifurcation
Analyticity
Abstract: We study the global Hopf bifurcation of periodic solutions for one-parameter systems of state-dependent delay differential equations, and specifically we obtain a priori estimates of the periods in terms of certain values of the state-dependent delay along continua of periodic solutions in the Fuller space C(ℝ; ℝ N+1) × ℝ 2. We present an example of three-dimensional state-dependent delay differential equations to illustrate the general results. © 2012 Society for Industrial and Applied Mathematics.
ISSN: 0036-1410
Source: SIAM Journal on Mathematical Analysis
Link to Related Resource: http://dx.doi.org/10.1137/100793712
Persistent Link: http://hdl.handle.net/10735.1/3115
Bibliographic Citation: Hu, Q., J. Wu, and X. Zou. 2012. "Estimates of periods and global continua of periodic solutions for state-dependent delay equations." SIAM Journal on Mathematical Analysis 44(4): 2401-2427.
Terms of Use: © 2012 Society for Industrial and Applied Mathematics

Files in this item

Files Size Format View
NSM-FR-Hu-310521.72.pdf 307.7Kb PDF View/Open

This item appears in the following Collection(s)


Show full item record